# SDR CALA2016112395989

- Difficulty date: November 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 75,301 hours, 28,319 cycles
- Engine: Iae V2527A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Bent
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 73 SHEAR TIE BETWEEN STRINGERS 31-32R & 32-34R BENT.   REPLACED IAW ECRA 5310-07001.
